# SDR CA031120003

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 9882115103
- Part serial: 10199
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) JUST BEFORE SHUTDOWN, IT WAS NOTED THAT THE GEN 2 CAWS LIGHT WOULD COME ON INDICATING GEN 2 FAILURE. THE GENERATOR CONTROL UNIT P/N 988.21.15.103 WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE
